# SDR QEMY20190625001

- Difficulty date: June 20, 2019
- Submitted: June 25, 2019
- Operation: General aviation
- Filed by: GE Aircraft Engine Services Ltd, repair station QEMY466L
- Aircraft: N466L
- Make and model: Airbus A380-841
- Engine: Engall GP7200*
- Engine time: 30,757 hours, 3,638 cycles
- System (JASC): 7120 · Engine Mount Section
- Part: Shackle
- Part number: L7121030500000
- Part serial: SE10123
- Condition: Loose
- Location: Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WHILE THE ENGINE IS IN THE INCOMING INSPECTION PROCESS,  THE MAIN BEARING HOUSING OF THE FRONT MOUNT SHACKLE WAS LOOSE AND FREE TO ROTATE IN THE SHACKLE. THE BEARING HOUSING SHOULD NOT BE FREE TO ROTATE IN THE FRONT MOUNT SHACKLE.
